A note on Gabriel Uzquiano's 'Varieties of Indefinite Extensibility'

Hewitt, S orcid.org/0000-0003-2720-4428 (2018) A note on Gabriel Uzquiano's 'Varieties of Indefinite Extensibility'. Notre Dame Journal of Formal Logic, 59 (3). pp. 455-459. ISSN 0029-4527



Copyright, Publisher and Additional Information: © 2018 by University of Notre Dame. This is an author produced version of a paper published in Notre Dame Journal of Formal Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: philosophy of mathematics, philosophy of set theory, structuralism, plural logic, indefinite extensibility, Uzquiano
  • Accepted: 17 April 2016
  • Published: 20 June 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Apr 2016 11:14
Last Modified: 27 Jul 2018 15:21
Status: Published
Publisher: University of Notre Dame
Identification Number: https://doi.org/10.1215/00294527-2018-0005